Please use this identifier to cite or link to this item:

TitleOn a constrained reaction-diffusion system related to a multiphase problem
Author(s)Rodrigues, José Francisco
Santos, Lisa
KeywordsReaction-diffusion systems
Multiphase problems
Parabolic variational inequalities
Evolutionary game dynamics
Issue date2009
PublisherAmerican Institute of Mathematical Sciences (AIMS)
JournalDiscrete and Continuous Dynamical Systems
Citation"Discrete and Continuous Dynamical Systems". ISSN 1078-0947. 25:1 (2009) 299-319.
Abstract(s)We solve and characterize the Lagrange multipliers of a reaction- -diffusion system in the Gibbs simplex of $\R^{N+1}$ by considering strong solutions of a system of parabolic variational inequalities in $\R^N$. Exploring properties of the two obstacles evolution problem, we obtain and approximate a $N$-system involving the characteristic functions of the saturated and/or degenerated phases in the nonlinear reaction terms. We also show continuous dependence results and we establish sufficient conditions of non-degeneracy for the stability of those phase subregions.
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
Ngibbs_15.pdf563,45 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID